Equilateral dimension of the rectilinear space

J. Koolen, M. Laurent, A. Schrijver

Research output: Contribution to journalArticleProfessional

44 Downloads (Pure)
Original languageEnglish
Pages (from-to)149-164
JournalDesigns, Codes and Cryptography
Volume21
Issue number1-3
Publication statusPublished - 2000
Externally publishedYes

Cite this

Koolen, J. ; Laurent, M. ; Schrijver, A. / Equilateral dimension of the rectilinear space. In: Designs, Codes and Cryptography. 2000 ; Vol. 21, No. 1-3. pp. 149-164.
@article{8e223d26428841ffbd35c5c6a5be6062,
title = "Equilateral dimension of the rectilinear space",
author = "J. Koolen and M. Laurent and A. Schrijver",
year = "2000",
language = "English",
volume = "21",
pages = "149--164",
journal = "Designs, Codes and Cryptography",
issn = "0925-1022",
publisher = "Springer Netherlands",
number = "1-3",

}

Koolen, J, Laurent, M & Schrijver, A 2000, 'Equilateral dimension of the rectilinear space', Designs, Codes and Cryptography, vol. 21, no. 1-3, pp. 149-164.

Equilateral dimension of the rectilinear space. / Koolen, J.; Laurent, M.; Schrijver, A.

In: Designs, Codes and Cryptography, Vol. 21, No. 1-3, 2000, p. 149-164.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Equilateral dimension of the rectilinear space

AU - Koolen, J.

AU - Laurent, M.

AU - Schrijver, A.

PY - 2000

Y1 - 2000

M3 - Article

VL - 21

SP - 149

EP - 164

JO - Designs, Codes and Cryptography

JF - Designs, Codes and Cryptography

SN - 0925-1022

IS - 1-3

ER -